# SDR AALA2020030979017

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,665 hours, 7,166 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT IT WAS NOTED AT 68% N1 AND 15000 MSL THE THROTTLE SPLIT WAS 1/4 KNOB LEFT THROTTLE AFT OF RIGHT THROTTLE.. **SUPPLEMENTAL REPORT: ADJUSTED THRUST LEVER ANGLE RESOLVER  PER AMM 76-11-05.** (CLOSED)
